Hi everybody! I was reading through the posts and comments. I just came home 2 days ago from rehab. I was only able to stay 1 night. My insurance would not cover my stay to detox due to the amount of suboxone I take a day. I tapered myself down to 2mg or less a day. I have been on suboxone for 5 years and adderall for 4 years. So here I am...day 3 detoxing at home. I haven't had any major symptoms yet. I'm just very anxious. I'm not sure what to expect. Has anybody been through this? And how long does it take to detox from both substances? Is it dangerous to detox at home by myself? Please help!! Thank you!!
I am tapering down from Suboxone, but was able to get myself down to just a sliver a day. I take the film. I would take .25-.35 in the a.m. and would actually catch a buzz, so I imagine it is getting out of my system. But even from the small amount I was taking, I am still having a hard time going cold turkey. I think this subox stays in your system for up to 10 days. Hang on and hang in there. Just something we need to go thru.
I CAN SAY FROM A PERSONAL POINT OF VIEW ,HAVING TAKEN BOTH OF THESE MEDICATIONS , IN EXCESS, THAT YOU SHOULD GET THRU THE WITHDRAWL JUST FINE BUT IT WILL NOT BE PLEASANT. AS FOR HOW LONG IT WILL TAKE?? Could be months. THERE IS SOMETHING CALLED P.A.W.S. (Post Acute withdrawl syndrome) a term you can learn about from the internet However it has been my experience that the reason we find ourselves in withdrawl is because we chose a substance or two to escape any pain we were feeling in our life. ONCE YOU ARE CLEAN YOOU NEED TO HIT THAT PAIN HARD, DEAL WITH IT OR ELSE YOU WILL JUST CONTI HE TO REPEAT THIS CYCLE OVER AND OVER AGAIN AND AGAIN USING OTHER SUBSTANCES.
LISTEN TO MUSIC, JOURNAL, GET OUT OF PAIN AND LIVE THE LIFE YOUR CREATOR HAS PLANNED FOR YOU. I WISH YOUTHEBEST, HANG IN THERE THIS TOO SHALL END.
Thanks for your support!! Everyday seems to be getting a little easier.. I slept all night last night!! Today is day 5.. And I'm still very anxious. I havent really had any other symptoms yet! I'm hoping it doesn't get much worse. I just learned About the half life of suboxone.
Hi..I came off the Methadone back in 2012 and I was adding Adderall to it and snorting it for the Buzz on. I would take a Benzo at night to come down..This time around was way different then the other opiates alone. Having a mix of drugs to c/t makes it a bit more intense or it can go on a bit longer too. You were on the Subs so that should help a bit for sure. Each med pulls our nervous system different ways let alone what you do to all the brain chems/hormones and transmitters..This is what will take some time..The mental will come in & out in waves. Do not worry about paws, it is to early for you. This one comes many months later and it is just the Emotional and Physiological aspect that we have to endure. That is why we must get Support and learn how to Change many Behaviors or some of our thinking patterns. Mostly how to set up Boundaries and avoid any Triggers that can come from people, places or things..That right there takes some work for sure!!! Baby Steps at first and then things will all come laying out to you like a new foundation ready to be built on.
Right now just drink LOTS of water..You can add lemon, braggs apple vinegar, drink some tonic water and some Vit water..Make sure you do have some good Vit/Min as well..Magnesium, Potsium, Calcium and Ds are great at night as these relax your muscles. You can pick up a box of Electro Mix as this has the Vit/Min I suggested..Also you can find some powdered Cs, Bs and so on..I had to have all liquid Vit and then Min..They come in 2 different bottles..Also get some Whey Protein Powder and add Berries to it to make a shake..This way you get you Amino-Acids and Berries are the best antioxidant out here. Try to just build your immune system back up, as we have knocked it down during our drug use. Eat Healthy and make sure you do Exercise a bit..This is VERY important as it will help speed up your recovery up both physically and then Mentally..This helps get that wiring in your brain firing back up..I do wish you the best, and I do not think you should have it that bad. Just take it min by min and day by day..It moves like a turtle at first, but then it will be moving along so fast that you can not keep up with life..Hahaha
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.